# SDR SWAA2021102831873

- Difficulty date: October 19, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN RADIUS OF LATERAL INTERCOSTAL AT BS 270; NEAR BL 0; .5' L; BELOW FLOOR LINE.    BLENDED FWD SIDE OF LATERAL INTERCOSTAL AT BS 270 CRACK LOCATION IAW SRM 51-10-02-0G-0.  UT MEASURED IAW B737 NDT P4 51-00-00 P2.  FOUND .050' ORIG; .029' REM; .021' LOSS.  HFEC IAW NDT P6 51-00-00 P23.  CRACK NOTED.  UT IAW  NDT PART 4; 51-00-00 PR0C 2.  REMOVED DAMAGE FROM BS 270.   FABRICATED REPAIR PARTS AND INSTALLED IAW EA 21-153-03144.
